CSpace
Blockwise matrix multi-splitting multi-parameter block relaxation methods
Evans, DJ; Bai, ZZ
1997
Source PublicationINTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
ISSN0020-7160
Volume64Issue:1-2Pages:103-118
AbstractIn this paper, a class of parallel blockwise matrix multisplitting block relaxation methods, including the blockwise matrix multisplitting block symmetric accelerated overrelaxation method, the blockwise matrix multisplitting block unsymmetric and symmetric successive overrelaxation methods and the blockwise matrix multisplitting block unsymmetric and symmetric Gauss-Seidel methods, etc., is established for the large sparse block system of linear equations, and its convergence theory is set up thorouthly when the coefficient matrix is a block H-matrix. Also, the new methods are further extended by relaxing different block elements of the iterations with different relaxation parameters and, therefore, general frameworks of parallel blockwise matrix multisplitting block relaxation methods for solving the block system of linear equations are naturally obtained.
Keywordblock system of linear equations blockwise matrix multisplitting relaxation parallel method convergence block H-matrix
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:A1997XH37400008
PublisherGORDON BREACH SCI PUBL LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29031
Collection中国科学院数学与系统科学研究院
Corresponding AuthorEvans, DJ
AffiliationCHINESE ACAD SCI,INST COMPUTAT MATH & SCI ENGN COMP,STATE KEY LAB SCI ENGN COMP,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Evans, DJ,Bai, ZZ. Blockwise matrix multi-splitting multi-parameter block relaxation methods[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,1997,64(1-2):103-118.
APA Evans, DJ,&Bai, ZZ.(1997).Blockwise matrix multi-splitting multi-parameter block relaxation methods.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,64(1-2),103-118.
MLA Evans, DJ,et al."Blockwise matrix multi-splitting multi-parameter block relaxation methods".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 64.1-2(1997):103-118.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Evans, DJ]'s Articles
[Bai, ZZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Evans, DJ]'s Articles
[Bai, ZZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Evans, DJ]'s Articles
[Bai, ZZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.